# SDR UPS05445048

- Difficulty date: July 25, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 LBL 30-40 FLOORBEAM FOUND CORROSION.  CORROSION BLEND OUT 0.045 BY 1 BY 2.5 EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS 380 LBL 24 TO LT O/B END FLOORBEAM REPAIRED AS PER SRM 53-10-07 FIG 10.
